# SDR IPXA09657511

- Difficulty date: September 22, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410450
- Part serial: 000696
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 9 SLAT O/B EDGE FOUND DAMAGED.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REPAIR 4 FIG 202 SHT 8 REV 45.
